# SDR COMA0260157

- Difficulty date: March 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,182 hours, 19,208 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB
- Part serial: 160
- Condition: Malfunctioned
- Location: Avionics
- Part time: 14,975 hours, 14,596 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5999 FLAPS FAILED AT 22 DEGREES.REPLACED THE FECU.
